# SDR SWAA2017121818454

- Difficulty date: November 2, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 43,563 hours, 29,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A11341
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABOVE FORWARD ENTRY DOOR MAIN SILL FRAME CRACKED AT BS. 312.    REPAIRED FRAME IAW ER AND EA.
